Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The $ p$-adic log gamma function and $ p$-adic Euler constants


Author: Jack Diamond
Journal: Trans. Amer. Math. Soc. 233 (1977), 321-337
MSC: Primary 12B40; Secondary 33A15
DOI: https://doi.org/10.1090/S0002-9947-1977-0498503-9
MathSciNet review: 0498503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define $ {G_p}$, a p-adic analog of the classical log gamma function and show it satisfies relations similar to the standard formulas for log gamma. We also define p-adic Euler constants and use them to obtain results on $ G{'_p}$ and on the logarithmic derivative of Morita's $ {\Gamma _p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 33A15

Retrieve articles in all journals with MSC: 12B40, 33A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0498503-9
Keywords: Log gamma function, Euler constants, p-adic functions
Article copyright: © Copyright 1977 American Mathematical Society